# SDR 2025FA0000566

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: General aviation
- Aircraft: N21806
- Engine: Rroyce TRENTXWB84
- Engine time: 7,320 hours, 3,038 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hpc
- Part number: PFW81410
- Part serial: 1081
- Condition: Dented
- Location: Engine
- Part time: 7,320 hours, 3,038 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS IMPACT DAMAGE TO THE LEADING AND TRAILING EDGES OF THE BLADES ON HPC STAGE 1-3 ROTOR DISC (P/N: FW81410, S/N: 1081) WHICH EXCEEDED CIRM LIMIT AND REQUEST TV298274. THE TV298274 WAS REJECTED BY RR DUE TO THE REPORTED DAMAGE ON THE COMPONENT WAS EXTENSIVE AND CANNOT BE ACCEPTED IN THE “AS-IS” CONDITION. THERE IS NO FEASIBLE REPAIR AVAILABLE TO SALVAGE THE COMPONENT.  THE HPC STAGE 1-3 ROTOR DISC (CSN: 3038.15 SDC) IS RETIRED BEFORE ITS DECLARED LIFE IN TLM (5180 SDC).
